# SDR QXEA0101378

- Difficulty date: August 19, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 33,223 hours, 43,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - NUMBER 3 EMERGENCY EXIT LIGHT IS BURNED OUT.  REMOVED AND REPLACED EXIT LIGHT PANEL IAW F-28 MAINTENANCE MANUAL CHAPTER 33-24-00 PAGE 205-206, SECTION 6, PARAGRAPH A AND B. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
